# SDR UPS96821485

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 2613844N
- Condition: Cracked
- Location: Ws 508
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  RT WING STRINGER 53 JUST INBOARD OF CANT STA 508 IS CRACKED.  REPAIRED STRINGER PER SRM 57-2-2, SRM 57-2-0 AND UPS EO.
